[ skip to content ]

Ex Post Efficient Set Mathematics

Adcock, C. J. (2013) 'Ex Post Efficient Set Mathematics.' Journal of Mathematical Finance, 03 (01). pp. 201-210.

Full text not available from this repository.
Item Type: Journal Article
ISSN: 21622434
DOI (Digital Object Identifier): https://doi.org/10.4236/jmf.2013.31A019
Depositing User: Catherine Buxton
Date Deposited: 15 Jun 2017 12:03
URI: http://eprints.soas.ac.uk/id/eprint/24113


Download activity - last 12 months
Downloads since deposit
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item